MathSciNet Relay Station
MathSciNet bibliographic data
MR890264 30C30 (30E10 65D20 65E05)
Coleman, John P.; Smith, Russell A. The Faber polynomials for circular sectors. Math. Comp. 49 (1987), no. 179, 231–241, S1–S4.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement